# SDR UIEA2019052004236

- Difficulty date: May 20, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 85,155 hours, 17,166 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Shutoff Valve
- Part number: 2780540101
- Part serial: 1361
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU AIR INOP ( CHECKED AND DEFERRED TO MDDR 111916. CAT C APU AIR INOP PER DDG 49-11-01-01, APU VALVE LOCKED CLOSED PER DDG 36-11-01.   LP 1079436 - M6: T/S PER AMM 49-11-00.OPS CHECK APU WITH NO FAULTS NOTED. PER MCC DMI 111916 CONTINUES. C/W MEL 36-11-04 MX ACTIONS.  LP 1079441 - M4: R&R APU AIR SUPPLY SHUTOFF VALVE IAW AMM 36-11-10, OPS CHECK GOOD. THIS CLEARS DMI 111916. PLACARD REMOVED. MCC NOTIFIED. JL @ 14:25Z. )
